
Daniel Berend
Senior Academic
Density modulo 1 and Hardy fields
In this article we extend Boshernitzan’s result on density modulo 1 of sequences arising from functions belonging to a Hardy field. We also merge these results with Furstenberg’s ×2×3 theorem. We prove, for example, that, given a vector f of subpolynomial functions in a Hardy field, such that (f(n))n=1∞ is dense modulo 1 in Rd, the sequence (2m3nα, f(n))m,n≥1 is dense modulo 1 in Rd+1 for irrational α. Some negative results concerning Furstenberg’s theorem are obtained as well.
| Publication language | English |
| Pages | 171-203 |
| Journal | Israel Journal of Mathematics |
| Volume | 267 |
| Issue number | 1 |
| Publication status | Published - 01.06.2025 |
ASJC Scopus subject areas
General Mathematics